Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

$Q$ valued functions minimizing Dirichlet's integral and the regularity of area minimizing rectifiable currents up to codimension two


Author: F. J. Almgren Jr.
Journal: Bull. Amer. Math. Soc. 8 (1983), 327-328
MSC (1980): Primary 45F22; Secondary 53A10
MathSciNet review: 684900
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] F. Almgren, Q valued functions minimizing Dirichlet's integral and the regularity of area minimizing rectifiable currents up to codimension 2 (being typed, approximately 1500 manuscript pages).
  • Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. MR 0257325

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 45F22, 53A10

Retrieve articles in all journals with MSC (1980): 45F22, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15106-6